MathSciNet Relay Station
MathSciNet bibliographic data
MR2517896 91B30
Ng, Andrew C. Y. On a dual model with a dividend threshold. Insurance Math. Econom. 44 (2009), no. 2, 315–324.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement